MAUDE Adverse Event Report: BIOTRONIK AG PK Papyrus US 2.5/15; Covered Coronary Stent System

BIOTRONIK AG PK Papyrus US 2.5/15; Covered Coronary Stent System
Model Number 434887
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pk papyrus covered stent was selected for treatment of a type iii perforation in the proximal lcx.After balloon dilatation was performed to stop the bleeding, an attempt was made to advance the pk papyrus to the lesion, but even after several attempts, it was not possible to pass the lesion.When removing the device, it was noticed that there was no outer coating on the stent anymore.The perforation was successfully sealed using another pk papyrus.

Brand Name
PK Papyrus US 2.5/15
Common Device Name
Covered Coronary Stent System
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
tina mueller
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key50685923
Report Number8043892-2026-08197
Device Sequence Number10349303
Product Code NIV
UDI-Device Identifier07640130447158
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H17004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number434887
Device Lot Number01254674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown